Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/77782
Authors: 
Ruiz del Portal, X.
Year of Publication: 
2011
Citation: 
[Journal:] SERIEs - Journal of the Spanish Economic Association [ISSN:] 1869-4195 [Publisher:] Springer [Place:] Heidelberg [Volume:] 2 [Year:] 2011 [Issue:] 1 [Pages:] 121-137
Abstract: 
A method for dealing with monotonicity constraints in optimal control problems is used to generalize some results in the context of monopoly theory, also extending the generalization to a large family of principal-agent programs. Our main conclusion is that many results on diverse economic topics, achieved under assumptions of continuity and piecewise differentiability in connection with the endogenous variables of the problem, still remain valid after replacing such assumptions by two minimal requirements.
Subjects: 
monopoly
principal-agent problems
monotonicity constraints
non-smooth functions
well-behaved solutions
intervals of singularity
JEL: 
D4
H2
Persistent Identifier of the first edition: 
Creative Commons License: 
http://creativecommons.org/licenses/by/2.0/
Document Type: 
Article

Files in This Item:
File
Size
338.93 kB





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.